# SDR 01FDEA00925

- Difficulty date: October 26, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM AT BS 934, STR 29 RIGHT O/B. REMOVED AND REPLACED BEAM PER DWG SR 27-53-023.
